The Lupus Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
59 Posts
Discussion Starter · #1 ·
Hi to you all.
Iam not having a good time at the moment, and just wanted to write about it.
I have just been to see my consultant and he wants me to have yet another M.R.I scan, as i my right side has been affected by a 'flare' and is now much weaker than it should be, so i guess he wants to see if i have had a bleed in my brain???
I have been taking lots of meds this year, planqunil, morphine, anti sickness tabs,high cholesteral tabs, omeprazole for my tummy pains, these i have had for the last 2 yrs, and yes they have made me feel better on and off, but i have just started to have my knee blown up like a ballon, great pain in it, then it feels numb and then just goes away, whats that all about? i have not had that before?? then the other leg did the very same thing? is this a new thing for me or what?
If i don,t take my meds i fall apart, i can't walk or do anything much, the other thing is i can't take oral steriods, they just make me feel sooo ill, although i can have the injections and the I.V type, juat not the tablet form, why i don't know.
Im worried that i have been on the morphine for over 2 yrs now and i wil be addicted to it, i have no idea how to get me off of it, if i do start to down the dose i feel terrible, and can't walk with the pain in my legs/body, so do i have to be on this for the rest of my life?
So sorry to go on but i have had these things on my mind for a while now, htis things scares the c***p outa me, so i tey not to think about it to much, i just think that the meds i'm on are to many, i have 24 repeat drugs thats loads........oh and i also have to self catherterise myself as the lupus has damaged the nerve endings in my bladder so i no longer ever feel that i want to go, has anyone else had this before?
I would be pleased to hear from anyone about there meds etc, I'm fighting a cold at the moment so thats why i could be down at the moment, i have read most of the books on Lupus, so i have tried to educate myself on the subject but just feel at a loss sometimes.
The one thing that iam grateful for is my husband, he has been with me through it all, and even though i have to go out in a wheelchair sometime, he said to me that he would push me to anywhere i want to go, (bless him), so why do i feel so down this last past week??
Anyways enough of me going on, just hope to here from some one soon.
Thanks for reading this
Take care to you all
Love
Debbi ;)
xoxoxox
 

·
Registered
Joined
·
1,101 Posts
Howdy Debbi,
"why do i feel so down? " Because you have a wretched disease.
Feeling very down myself (and with much less cause!) I will pray for you.
All the best.
Douglas+
 

·
Registered
Joined
·
1,613 Posts
Hiya Debbi :wavey:

After reading your post i felt i had to reply as i can understand how you are feeling, you are not alone and please try to remember that. You have a lot going on so i am not surprised that it is effecting your mood, do you take anti-depressant meds? if so have you been on them awhile, i ask this because i have been taking anti-depressant meds for quite a few years now and have found that they seem to stop working for me after a few years so i have to change the type i am taking.

Have you had counselling or considered having it, it as helped me alot. It does you good to talk about your problems and get them off your chest, as they say a problem shared is a problem halved.

I am really pleased that you have got a very supportive husband who is there for you all the time, my husband is just like that too, i have to use a wheelchair when we go out as i can't stand or walk for more than 2/3 minutes, so i totally rely on him to push me when ever we go out and he says that it doesn't bother him at all - i think it bothers me more at the thought of him HAVING to push me.

Keep talking things over with your husband and if you have any close friends try and talk to those too and of course we are always here to listen and chat with you too. I hope it helps knowing you are not alone too.

So i just wanted to send you some very caring hugs :grhug::hug::grhug:

Please take very good care of yourself, :bunny: Jo :bunny:

 

·
Registered
Joined
·
360 Posts
Debbie, I'm so sorry. You've been through a lot, no wonder you feel sad. How wonderful that you have a supportive husband. That is huge, and you are a very lucky woman in that respect.

You need to talk to your doctor about your concerns regarding your medication. Maybe he can come up with a plan to get you off the morphine by substituting something else. You have nothing to lose by asking. I think the reason you can tolerate the IV pred. and not the pills is because the IV bypasses your stomach, though I'm no expert on the subject.

You asked about our meds, etc. Right now I'm on two-three pills for hormone replacement, Plaquenil, Imuran, folic acid, acyclovir and I inject myself with methotrexate once a week. I'm hoping to get off of the MTX when the Imuran takes over. I was just bumped up from "undifferentiated connective tissue disease" to lupus and Sjogren's which seems to be focusing on the nerves of my left side, various joints, muscles and my brain. I'm deaf in my left ear, possibly from the lupus, and live in fear of going completely deaf once the disease progresses to my right side, which it appears to be doing. So you see, I do understand your fear...fear of the disease, fear of the meds, fear of not taking the meds, all of it.

I wish I could offer you some answers and comfort. All I can say is please continue to vent to us. We understand you and what you're dealing with. I wish you all the best.
 

·
Registered
Joined
·
15,684 Posts
((((((((Debbi)))))))))) you have a lot going on and it's no surprise you are feeling so down.

Some of what you describe could certainly be due to CNS lupus if you don't already have that diagnosis. Apart from the obvious physical problems that gives you it often gave me bouts of sudden and severe depression. Antidepressants can and do help, but with what you describe I am thinking that you should probably be on some kind of immunosuppressant to help your problems. When I first started with CNS problems I did indeed have both bladder and bowel dysfunction and it's terribly alarming not to mention depressing and limits your confidence to go out and about.

Are you seeing your Rheumy soon and when are they scheduling the MRI? I would try and stress to them all your symptoms even if you think there are too many and that they might not be connected. Once they got the full picture with me and realised how bad things were along with MRI results they started me on Imuran and it has made a big difference to my day to day life. Like you I cannot tolerate Pred in oral form, I'm ok with large pulse doses over a couple of days by IV but that's it. Immunosuppressants will give you a much better quality of life in the long term

I hope things improve for you soon :hug:

love
Lily
 
1 - 5 of 5 Posts
Top